Skip to Main Content

Proceedings of the American Mathematical Society

Published by the American Mathematical Society, the Proceedings of the American Mathematical Society (PROC) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6826 (online) ISSN 0002-9939 (print)

The 2020 MCQ for Proceedings of the American Mathematical Society is 0.85.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Existence of solutions to $uā€™(t)=Au(t)$ for $A$ weakly closed
HTML articles powered by AMS MathViewer

by Shigeo Kanda PDF
Proc. Amer. Math. Soc. 116 (1992), 121-126 Request permission

Abstract:

We give an existence theorem of solutions to the evolution equation $(d/dt)u(t) = Au(t)$ for a weakly closed operator $A$ with some conditions on its resolvent in a reflexive Banach space.
References
Similar Articles
  • Retrieve articles in Proceedings of the American Mathematical Society with MSC: 47H20, 34G20
  • Retrieve articles in all journals with MSC: 47H20, 34G20
Additional Information
  • © Copyright 1992 American Mathematical Society
  • Journal: Proc. Amer. Math. Soc. 116 (1992), 121-126
  • MSC: Primary 47H20; Secondary 34G20
  • DOI: https://doi.org/10.1090/S0002-9939-1992-1102857-3
  • MathSciNet review: 1102857